# SDR SIMA20150406002

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 30,653 hours, 22,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER CEILING FLOODLIGHT INOPERATIVE.  R & R LIGHT BULB ON AFT EMER CEILING FLOODLIGHT IAW AMM 33-51-09.
